# SDR CALA2014012090182

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 52,510 hours, 21,201 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, FLIGHT ATTEMPTED TO LOWER GEAR, BUT RECEIVED 3 RED LIGHTS.  FLIGHT EXECUTED A FLY-BY & DECLARED AN EMERGENCY.  CREW USED ALTERNATE GEAR EXTENSION PROCEDURES & LOWERED GEAR.  FLIGHT LANDED SAFELY. ACCOMPLISHED NON-RII INSPECTION OF AMIS ITEM 5102002, TROUBLESHOT SYS IAW TS M32-31-00. FOUND LG SELECTOR VLV TO BE FAILED.  R & R LG SELECTOR VLV IAW AMM 32-31-12.  SYS CHECKED GOOD, GEAR SWING SUCCESSFUL IAW AMM 32-31-30.  LEAK CHECKED GOOD, OK TO CONTINUE. COMPLIED WITH IDT INSP.
